# SDR SWAA2021112239992

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SUBTRESHOLD WEB BS 440 +8; +16; BS 460 +5; +7; +10; +15;+17; BS 480 +4 RBL 28 WL 156 ; / [01] REMOVED SUBTRESHOLD WEB LOCATED BTW BS 420 - BS 492.4 IAW SRM 51-40-02. REMOVED CORROSION ON FWD CARGO BAY SUBTRESHOLD WEB BS 460+5. MAX. MATERIAL LOSS L=1.' X W=0.5' X D=0.008' ORIGINAL THICKNESS IS 0.045'; FOUND OUT OF LIMITS REWORKED AREA IAW SRM 53-30-15-1A-1 PARAG 4.G.2(B) DETAIL G ; USED TOOL: ID=ATS1672; S/N:65092939; DUE DATE:03/2022; [02] VERIFIED CORROSION REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1; [03] RECEIVED SUBTHRESHOLD WEB ITEM 654A0003-58; LOT. 1471116. LOCATED AND DRILLED SUBTHRESHOLD WEB BTW BS 420 - BS 492; RBL 28 WL 156 . IAW SRM 51-40-05 DWG# 143A8330.; [04] INSPECTED ACTION 3; [05] FCB SUBTHRESHOLD WEB WILL BE INSTALLED WITH CUSTOMER MOC CARD # TTG8Q004EMB3; [06] VERIFIED CORRECTIVE ACTION ENTRY 5. CARD COMPLETE.
